# SDR R61A2019040431345

- Difficulty date: March 21, 2019
- Submitted: April 4, 2019
- Operation: Air carrier
- Aircraft: N873RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000144
- Aircraft time: 30,750 hours, 19,618 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17091908001
- Condition: Corroded
- Location: Frame 84
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND SHEAR CLIP CORRODED AT FRAME 84 BETWEEN STRINGERS 29R AND 28R. REMOVED AND REPLACED CORRODED SHEAR
CLIP AT FRAME 84 BETWEEN STRINGERS 29R AND 28R REF SRM 51-40-08. A/C REMAINS IN CHECK.
